# SDR SWAA2022022295297

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FWD ANCHOR HOLE ON ACB FLOOR SUPPORT INBOARD OF SHIELD STA 847+2 IN RBL 14 / REMOVED CORROSION ON CARGO TIE DOWN TRACK AT BS 847+2 RBL 14 PER SRM 51-10-02-0G-0. DAMAGE MEASURES 1.0' X 1.0' WITH 100% MATERIAL LOSS. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED CARGO TRACK FROM BS 727+4-887 PER SRM 51-40-02-0G-0. FABRICATED TRACK SPLICE AT BS 747-10 FROM BAC1509-100688 7050-T6511 LOT# 1297327 PER SRM 53-00-53-2R-3 INSTALLED REPLACEMENT TRACK AT RBL 14 FROM BS 727+4 - BS 887 PER SRM 51-40-02-0G-0 AND DWG # 146A7500 SHEET 42
